UNIGE document Scientific Article
previous document  unige:12282  next document
add to browser collection
Title

Equivariant principal bundles over spheres and cohomogeneity one manifolds

Authors
Hambleton, Ian
Published in Proceedings of the London Mathematical Society. 2003, vol. 86, no. 1, p. 250-272
Abstract We classify SO(n)-equivariant principal bundles over $S^n$ in terms of their isotropy representations over the north and south poles. This is an example of a general result classifying equivariant $(Pi, G)$-bundles over cohomogeneity one manifolds.
Identifiers
Full text
Article (293 Kb) - public document Free access
Structures
Citation
(ISO format)
HAMBLETON, Ian, HAUSMANN, Jean-Claude. Equivariant principal bundles over spheres and cohomogeneity one manifolds. In: Proceedings of the London Mathematical Society, 2003, vol. 86, n° 1, p. 250-272. https://archive-ouverte.unige.ch/unige:12282

180 hits

106 downloads

Update

Deposited on : 2010-11-02

Export document
Format :
Citation style :